# SDR CA990310023

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7250 · Turbine Section
- Part: Turbine Disc
- Part number: 2121090R66
- Condition: Cracked
- Location: 1st Stage
- Part time: 4,685 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION OF 1ST STAGE TURBINE DISC BLADES, A CRACK WAS FOUND IN THE CRITICAL AREA OF THE BLADE TRAILING EDGE AT 2ND COOLING SLOT NEXT TO BLADE FILLET AREA.
